# SDR MASA2010061400646

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N910MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 17,196 hours, 13,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A'S FLASHLIGHT BROKEN.  MX REPLACED FLASHLIGHT.
